一类分数阶微分方程m点边值问题正解的存在性  被引量:11

EXISTENCE OF POSITIVE SOLUTIONS FOR A CLASS OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH m-POINT BOUNDARY VALUE CONDITIONS

在线阅读下载全文

作  者:陆心怡[1,2] 张兴秋[3] 王林[2] 

机构地区:[1]池州学院,池州247100 [2]聊城大学数学科学学院,聊城252059 [3]济宁医学院医学信息工程学院,济宁272067

出  处:《系统科学与数学》2014年第2期218-230,共13页Journal of Systems Science and Mathematical Sciences

基  金:山东省优秀中青年科学家奖励基金(BS2010SF004);山东省高等学校科技发展计划(J10LA53;J11LA02);国家自然科学基金(11371221;11071141);聊城大学自然科学基金(X09008)资助课题

摘  要:给出了一类分数阶微分方程m点边值问题的格林函数,通过讨论其性质,运用uo有界算子和不动点指数理论,在与相应的线性算子第一特征值有关的条件下获得了分数阶微分方程多点边值问题正解及多个正解的存在性结果.In this paper,the Green's function for a class of fractional differential equations with m-point boundary value conditions is given and its properties are discussed.By using u0-bounded operator and the fixed point index theory,some existence results of positive solutions for such multi-point boundary value problem are obtained,under some conditions concerning the first eigenvalue of the relevant linear operator.

关 键 词:分数阶微分方程 格林函数 M点边值问题 正解 不动点指数 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象